# SDR AALA20021168

- Difficulty date: August 16, 2002
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, LEFT OVERWING EMERGENCY EXIT AT SEAT 13A INOPERATIVE.  REPLACED LEFT EMERGENCY EXIT LIGHTING ASSEMBLY AT SEAT 13A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
